# SDR CALA2025121012004

- Difficulty date: December 1, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,651 hours, 26,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT ON BS 1560 FRAME, BETWEEN STRINGERS 25R & 26R.  PERFORMED A REPAIR IAW EA 757-5360-13-A4206, AND ECRA 5360-02065.
